A Caltech Library Service

On the arithmetic of abelina functions

Bell, E. T. (1927) On the arithmetic of abelina functions. Proceedings of the National Academy of Sciences of the United States of America, 13 (11). pp. 754-758. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


Systematic application of abelian functions to the theory of numbers discloses many new arithmetical phenomena of considerable interest. Particularly is this the case when the periods of the functions are connected by one or more singular relations in the usual sense. An example is afforded by the novel type of arithmetical invariance made precise in §2, and illustrated in §3, which, roughly, is as follows.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1927 by the National Academy of Sciences. Communicated October 15, 1927.
Issue or Number:11
Record Number:CaltechAUTHORS:BELpnas27
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4603
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:02 Oct 2019 23:14

Repository Staff Only: item control page